International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 463-466
A note on rings with certain variables identities
Department of Mathematical Sciences, King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
Received 30 June 1987; Revised 29 October 1988
Copyright © 1989 Hazar Abu-Khuzam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved that certain rings satisfying generalized-commutator constraints of the form with m and n depending on x and y, must have nil commutator ideal.